Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

On systems of equations over free partially commutative groups


About this Title

Montserrat Casals-Ruiz, Montserrat Casals-Ruiz, Department of Mathematics and Statistics, McGill University, 805 Sherbrooke St. West, Montreal, Quebec H3A 2K6, Canada and Ilya Kazachkov, Ilya Kazachkov, Department of Mathematics and Statistics, McGill University, 805 Sherbrooke St. West, Montreal, Quebec H3A 2K6, Canada

Publication: Memoirs of the American Mathematical Society
Publication Year 2010: Volume 212, Number 999
ISBNs: 978-0-8218-5258-3 (print); 978-1-4704-0616-5 (online)
DOI: http://dx.doi.org/10.1090/S0065-9266-2010-00628-8
Published electronically: December 22, 2010
MathSciNet review: 2817144
Keywords: Equations in groups, partially commutative group, right-angled Artin group, Makanin-Razborov diagrams, algebraic geometry over groups
MSC (2010): Primary 20F70; Secondary 20F10, 20F36

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • Chapter 1. Introduction
  • Chapter 2. Preliminaries
  • Chapter 3. Reducing systems of equations over to constrained generalised equations over
  • Chapter 4. The process: Construction of the tree T
  • Chapter 5. Minimal solutions
  • Chapter 6. Periodic structures
  • Chapter 7. The finite tree and minimal solutions
  • Chapter 8. From the coordinate group to proper quotients: The decomposition tree and the extension tree
  • Chapter 9. The solution tree and the main theorem

Abstract


Using an analogue of Makanin-Razborov diagrams, we give an effective description of the solution set of systems of equations over a partially commutative group (right-angled Artin group) . Equivalently, we give a parametrisation of , where is a finitely generated group.

References [Enhancements On Off] (What's this?)